# SDR CA990915007

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 153212A
- Condition: Stuck
- Location: Deice Boot
- Part time: 27,531 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE LEFT NR  3 WING LEADING EDGE DEICE BOOT WOULD NOT DEFLATE AFTER CYCLING.  MAINTENANCE REPLACED THE LEFT WING INBOARD DISTRIBUTOR VALVE.  THE AIRCRAFT RETURNED TO SERVICE.
